# SDR CA111025013

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: C6FS262231
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSTALLATION OF STRAP, DISCOVERED THAT THE JOGGLE DOES CONFORM TO THE DIMENSIONS AS SPECIFIED BY THE DWG.  THIS RESULTS IN INADEQUATE CLEARANCE FOR THE UNDERLYING STRUCTURE.  SUBSEQUENTLY, THE JOGGLE WAS REWORKED TO MEET THE CORRECT SPECIFICATIONS.  THIS REWORK WAS UNDOCUMENTED AND AN NDT INSPECTION WAS NOT PERFORMED TO ENSURE THE PART IS FREE FROM DEFECTS.  MFG IS INVESTIGATING TO DETERMINE IF ANY FURTHER ACTION FOR THE ACFT IS REQUIRED.
